It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Originally posted by pepsi78
For an example, it's why you get depressed.
Do not use beta without alpha, or high beta.
Originally posted by blueblue7777
I need help!
A few months ago I listened to a "brainwave entertainment" audio file from the Monroe Institute. After listening to the audio file for a few minutes I became extremely uncomfortable. It felt like my head was vibrating and a strong feeling of anxiety came over me.
I shut off the audio file and splashed cold water on my face, but I still felt awful. For three weeks after that I felt like I was suffering from a concussion, each week the symptoms would lessen.
My symptoms included:
mild detachment from reality
sensitivity to light
sensitivity to loud noise
short-term memory problems
difficulty being social
It is now three months later and I only have: sensitivity to light, mild sensitivity to sound, and a slight feeling of detachment from reality.
(These symptoms become worse when drinking alcohol or when tired).
My question is: Has anyone else heard of these awful side-effects? And is there anything I can do to return back to normal?
- Blue Seven
Isotones are the problem. I have been experiencing with binaural beats for almost 2 weeks with only positive effects. Tonight i found a site that was talking about isotones and they had one for alomost every sensation you want to exeperiment so I decided to give "adrenalline rush" a try. That was a very bad idea. After 1 minutes I had to stop listening to it because I Felt I was about to have a panic attack(been a problem for me in the past years) so I stopped and try keep control of myself which quite ironicly wasn't able to do befaure I started listening to binaurals usually, I would have to resort to anti-panick drugs(ativan in my case").
Originally posted by sance
i accidently found this post,, i am having the same symptoms,, its been 4 weeks allready and i do feel little better but still not even near normal..
the worst beeing is that i can't sleep at night,, and even if i did sleep for 10 hours i would feel unrested the next morning..
the doctor didn't help me at all,, actualy i think it was just a waste of time.. and they told me the same thing,, a tape can't do anything like that to your brain.
i hope you are doing okey now, i am still 1 month away ,, and if it took you 5 its going to be a hell but at least i know i can get back to normal
my thread that i created is here, all help is welcome
[edit on 27-1-2009 by sance]
Few people know anything about this topic, and if they do, they tend to have no idea that ill side-effects are possible.